# SDR USAA920080058

- Difficulty date: December 28, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N160AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23782
- Aircraft time: 61,732 hours, 43,192 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65C26602218
- Part serial: 0185
- Condition: Delaminated
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C18 CHECK - RIGHT WING NR 5 SLAT LOWER TRAILING EDGE HAS DELAMINATION.  REPLACED RIGHT WING NR 5 SLAT IAW B737 AMM 27-81-21-004-001.
